# SDR TRBA2007052

- Difficulty date: July 14, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- Aircraft time: 25,521 hours, 24,002 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Anti-Skid Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 2 MAIN TIRE LOCK-UP DURING LANDING.  TIRE NEEDS TO BE CHANGED.  MAINTENANCE REPLACED NUMBER 2 MAIN WHEEL ASSY IAW ATR 72-JIC-12-37-32-RAI-10000-001.  PERFORMED ANTI-SKID OPERATIONAL TEST IAW ATR-72-AMM32-42-00-FUT-10000-001.
